Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Heynow

Tazorac cream after accutane

Recommended Posts

So I finished accutane and am now left with a soft face with some discoloration and comodomes. I had comodones through out taking accutane for six months on 60 mgs a day. My derm told me I had comdome acne and accutane didn't work well with getting rid of this. IT doesn't look bad but Im worried about them becoming inflamed after the ccutane leaves my system. She gave me a perscription for tazorac cream.005% to start a month after stopping my accutane. Its been about 2 weeks since my last accutane pill. I have questions and hope you guys that have taken it can help me out. How do I apply the cream? My derm said to just rub it on my face at night but I read others saying to apply it then rinse it off. Will I break out horribly? Like I said I have tons of tiny comdomes. Will they errupt into painful inflamed zits? I don't want painful acne anymore. Thanks! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×